# SDR SWAA2021033148033

- Difficulty date: February 5, 2021
- Submitted: March 31, 2021
- Operation: Air carrier
- Aircraft: N267WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32525
- Aircraft time: 47,451 hours, 28,221 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO METAL FLOOR PANEL 120BF IS CRACKED / REMOVED AND FABRICATED FORWARD CARGO PANEL 12BFF PER AMM 22-52-00 AND INSTALLED PANEL PER AMM 25-52-10
